| Catalog Number |
363LF-690 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/31/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "deflated implant and textured saline device." this record is for the right side.Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed opening device assessed as surgical damage.Anxiety-product-procedure: unable to observe since it is not related to the device.No further actions are required as no manufacturing issues are observed.
Event or Problem Description
Additional Manufacturer Narrative
Correction to g.3.Aware date of supplemental medwatch #1.Aware date should have been listed as 23/apr/2024.